# SDR FDEA201103231587

- Difficulty date: March 23, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N926FD
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 88,606 hours, 33,011 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 657N43081
- Condition: Damaged
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO INSTALL 657N4308-1 CHANNEL SPLICE, BETWEEN STA.1620 TO STA 1640, LBL60.00   WL208.1; WILL HAVE SHORT EDGE MARGIN CONDITION AT -1 EA.- 0.10" HOLE LOCATION.  AT BS 1640, LBL60, WL208 A CREASE BEAM REPAIR WAS ACCOMPLISHED.  CLASSIFIED AS A MAJOR.
